# SDR REXA2019050300711

- Difficulty date: May 3, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST BOTTOM O/B CLIP IS CRACKED, IN THE FLT DECK. REMOVED AND REPLACED RT WINDSHIELD SIDEPOST O/B CLIP IAW SRM 51-42-21.
